alergic reaction help!?

fes_786

Inactive User
Joined
Nov 30, 2005
Messages
3,894
Reaction score
277
Location
uk
hi peeps never had a alergic reaction before but yesterday around 1am i took 1 ibuprofen 400mg pink tablet, had really bad tooth ache

tooth ache stopped but at 5.30am my lips felt wiered like a tingling sensation

went back to sleep

woke up 2day around 11am and went to bath room and got the shock of my life!

my fookin lips are huge!

any 1 know how to sort it out as i lookin fookin stupid, btw i have take ibuprofen before without any side effects!

i really need to get this swelling down asap
 

fes_786

Inactive User
Joined
Nov 30, 2005
Messages
3,894
Reaction score
277
Location
uk
lol no chance im not posting a pic

this tablet i got it out of same pack i used before

but how to get the swelling down!?
 

v14

Banned
Joined
Jul 18, 2005
Messages
4,647
Reaction score
208
You cant post that that, then not post a picture with it!

brilliant

lips12.jpg
 

oxkiller

Member +
Joined
Mar 26, 2005
Messages
743
Reaction score
1
You may have got bit by a spider in the night on the lips :proud:
 

Mick

Administrator
Staff member
Administrator
Premium Member
Joined
Jan 19, 1999
Messages
32,064
Reaction score
8,700
piriton you need pal.

but piriton just helps the itch and does not take away the swelling... the body will need to heal itself or go to the doctors and they will give you steroids.

i have had a nightmare in the last month both my kids have had this my sons eye swelled up we ws up the hospital all week... then my little girl got it the next week and her lips also swelled up like balloons it was awful and another week up the hospital having tests done.

Do you have any spots/ rash ?

it might be the tooth that is swelling up the lips m8 i had a tooth ache once and it made my bottom teeth hurt and my dentist told me it was my top tooth that was doing it i was shocked i thought the bottom one was the problem.
 

Rs2k_Rider

DW's Resident Medic
Joined
Nov 21, 2006
Messages
4,523
Reaction score
355
Location
essex
If it is a bad reaction as in lips are so swollen they are hard then seek medical advice asap mate, im training now so not talking crad :)

(start work soon at Royal London Hospital in A+E as well)

If you have not done so already, take a antihistamine. Piriton will help, although quite possibley not enough...certainly wont be a quick fix.
You might need to have a localised sterioid injection mate. I wouldnt think it is the tablets in all honestly although people have been known to develop reactions to things overnight so to speak..!

Need a bit more info on ur current health, any illnesses, know allergies etc before I can say anything else mate. (pm if you want)

Bill
 

fes_786

Inactive User
Joined
Nov 30, 2005
Messages
3,894
Reaction score
277
Location
uk
omg finally the swelling went down

went to my local doc he gave me some sort of injection and said it will heal up .etc

told me it's the tablets that caused it

fookin missed both my cusins wedings becasue of it

but thank god my face and lips are normal now
 
TEST
Top